# SDR DALA2025090506571

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 74,641 hours, 24,704 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERG LIGHTS AT SEATS 14 & 36 INOP.   RESECURED EMERG LIGHT CONNECTORS AT SEAT 36 AND REMOVED AND REPLACED LIGHT ASSY AT SEAT 14 PER B757 AMM 33-51. (7874020)
